Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Overweight, pricking sensations in back, shortness of breath, high pulse rate. On BP medication. Treatment?

Hi good day Dr. XXXXX I am a male 35 years old. I am overweight . But do exersize 4-5 times a week. I have needle prick sensations in my back anf feel shortness of breath from time to time. My heart rate is +-80 when rested and 110 when active (working/walking) I do feel dizzy at times. Do you know what this might mean? When I walk it does start to feel better. My col are. Between 5 and 5.5 and I am on a 10mg bloodpresure pill . Thank you
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Dear patient,

The heart rate response is actually suboptimal, given that according to your age what we would expect is a pulse of around 180 with peak exercise (220 minus age), and thus it may be that you are still deconditioned and not at top cardiovascular shape. That could be the reason why you are short of breath with lower than expected heart rates. I would advise to continue a gradual, aerobic exercise program prescribed by your doctor and follow up if there are other worrisome symptoms or limitation of activity.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Tue, 23 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor